# SDR CALA2017041000940

- Difficulty date: April 10, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 86,783 hours, 15,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 15830
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 FWD DM33096 EMERG BATTERY PACK FOUND INOP. L2 FWD DM33096 BATTERY PACK REPLACED AND TESTED NORMAL AS PER AMM 33-51-06.
